Frequently Asked Questions

What is Dymadon used for?

Dymadon is a liquid paracetamol suspension for the temporary relief of pain and fever in babies and kids. It is available in Orange or Strawberry flavour.

Is Dymadon different to Panadol?

Dymadon and Panadol have the same active ingredient – paracetamol. Different products will have different strengths and flavouring so there is sure to be one that is suitable for your child. Make sure you read the dosage instructions on each individual pack as they may differ.

Can I use paracetamol (Dymadon, Panadol) in conjunction with ibuprofen (Nurofen, Advil)?

Do not combine paracetamol with any other medications unless advised to do so by a doctor or pharmacist. You should seek medical advice if pain or fever persists for more than 48 hours.

Does Dymadon contain sugar?

Dymadon does not contain sugar. It does contain saccharin sodium and sorbitol as sweeteners.

How much does Dymadon cost?

The recommended retail prices for Dymadon are: Dymadon for Babies 1mth-2 years 60ml $6.99, Dymadon for Kids 2-12 years 100ml $8.95, Dymadon for Kids 2-12 years 200ml $15.95 (please note: retailers are under no obligation to comply with recommended retail pricing)

What is normal temperature for my child?

A normal body temperature is about 37 degrees Celsius but may vary depending on the time of day and which part of the body you take the temperature from. Read more about fever in children here.

What is the correct dosage of Dymadon for my child?

Please check the dosage instructions on the pack or use Dymadon’s dosage page to find the correct dosage for your child. If unsure please check with your pharmacist or doctor.

Where is Dymadon manufactured?

Dymadon is proudly Australian made.

What are the risks associated with overdosing?

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Is it more important to decide on the right dosage for my child by their age or their weight?

If you know the weight of your child use this to more accurately choose the correct dosage. If unsure please check with your pharmacist or doctor.

Is Dymadon different to Nurofen?

Yes, the active ingredient in Dymadon is paracetamol. The active ingredient in Nurofen is ibuprofen.

Can I add Dymadon to food/drink?

Yes, you can add Dymadon to water or fruit juice if necessary

Is Dymadon gluten free?

We are unable to confirm whether there are traces of gluten in Dymadon as it hasn’t been tested for this ingredient.

Can I keep Dymadon in the fridge?

Dymadon should be stored below 25°C (do not freeze) and away from light. Refrigeration is not necessary. Remember you should keep it out of the reach of children so the fridge might not be the safest spot for it.

Where Can I buy Dymadon?

Dymadon can only be purchased from a pharmacy, click here to find your nearest stockist

What temperature is considered a fever in children?

Fever is when the body temperature rises to above 38 degrees Celsius. You should seek medical advice if pain or fever persists for more than 48 hours. Read more about fever in children here.

What are the possible side effects of Dymadon?

All medications have potential side effects. Your healthcare professional is the best source of information in this regards.

All information and pricing is accurate as at April 2018. While Aspen endeavours to ensure information and pricing is updated regularly, it does not take responsibility for any changes to information and pricing which occur after the published date. Panadol is the registered trade mark of the GSK group of companies or its licensor, GSK Australia. Nurofen is a registered trademark of Reckitt Benckiser (Australia) Pty Ltd.